# SDR VNAA2020020811101

- Difficulty date: February 8, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 12,441 hours, 11,290 cycles
- Engine: Ge CF348C5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 1827
- Condition: Failed
- Location: Engine
- Part time: 12,441 hours, 11,290 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROXIMATLY 60KTS, A ANTI ICE CAUTION MSG WAS RECIEVED. CREW ABORTED TAKEOFF CONTACTED MX AND RETURNED TO GATE WITHOUT FURTHER INCIDENT. TROUBLESHOT PER B1-031999. PROCEEDED TO R&R LEFT CAIV PER CRJ900 AMM. OPS CHECK GOOD AT THIS TIME.
